# SDR UALA2013021500897

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 40,794 hours, 16,761 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531214
- Part serial: 302
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW DISPLAYED ON UPPER ECAM SCREEN. - ANTI ICE.  F/O'S SLIDING WINDOW HEAT INOP.  DF STICKER APPLIED.  MEL C-W.  REPLACED RIGHT SLIDING WINDOW.
